CSpace
k—Bounded Space On—line装箱中AFBk算法的界
张国川
1996
Source Publication应用数学学报
ISSN0254-3079
Volume019Issue:003Pages:411
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44866
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张国川. k—Bounded Space On—line装箱中AFBk算法的界[J]. 应用数学学报,1996,019(003):411.
APA 张国川.(1996).k—Bounded Space On—line装箱中AFBk算法的界.应用数学学报,019(003),411.
MLA 张国川."k—Bounded Space On—line装箱中AFBk算法的界".应用数学学报 019.003(1996):411.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张国川]'s Articles
Baidu academic
Similar articles in Baidu academic
[张国川]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张国川]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.